# SDR DLM88090571

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930494501
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING INBD FLAP INBD GUIDE VANE EXTERNAL LOWER SKIN WAS FOUND WITH A 10 INCH MAXIMUM DIAMETER DELAMINATED AREA.  A PUNCTURE WAS ALSO FOUND NEARBY.  DAMAGE WAS BETWEEN XIVIF 35.557 AND 6.2364.  THE DAMAGE WAS REMOVED AND AN EXTERNAL REPAIR DOUBLER WAS HOT BONDED ONTO THE VANE SKIN PER THE SRM.
